# SDR QXEA200300874

- Difficulty date: July 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 3,412 hours, 3,885 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2333, AFTER TAKEOFF, NR 1 DC GENERATOR CAUTION LIGHT. PERFORMED CHECKLIST. LIGHT STAYED OUT. RESET NR 1 DC GENERATOR. PERFORMED OPERATIONAL CHECK AND VISUAL CHECK OF NR 1 DC GENERATOR. OPERATIONAL CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
